American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 145 found      Go to page: 1 2 3 4 > >>

[1] Raphaël Rouquier. Khovanov-Rozansky homology and $2$-braid groups. Contemporary Mathematics 684 (2017) 147-157.
Book volume table of contents   
View Article: PDF

[2] Ivan Cherednik and Ivan Danilenko. DAHA approach to iterated torus links. Contemporary Mathematics 684 (2017) 159-267.
Book volume table of contents   
View Article: PDF

[3] Spaces of orderings. Graduate Studies in Mathematics 176 (2016) 131-146.
Book volume table of contents
View Article: PDF

[4] Left-orderings of the braid groups. Graduate Studies in Mathematics 176 (2016) 91-113.
Book volume table of contents
View Article: PDF

[5] Free groups, surface groups and covering spaces. Graduate Studies in Mathematics 176 (2016) 31-41.
Book volume table of contents
View Article: PDF

[6] Orderable groups and their algebraic properties. Graduate Studies in Mathematics 176 (2016) 1-19.
Book volume table of contents
View Article: PDF

[7] H\"older's theorem, convex subgroups and dynamics. Graduate Studies in Mathematics 176 (2016) 21-30.
Book volume table of contents
View Article: PDF

[8] Adam Clay and Dale Rolfsen. Ordered Groups and Topology. Graduate Studies in Mathematics 176 (2016) MR MR3560661.
Book volume table of contents

[9] Three-dimensional manifolds. Graduate Studies in Mathematics 176 (2016) 65-76.
Book volume table of contents
View Article: PDF

[10] Conradian left-orderings and local indicability. Graduate Studies in Mathematics 176 (2016) 121-130.
Book volume table of contents
View Article: PDF

[11] Knots. Graduate Studies in Mathematics 176 (2016) 43-63.
Book volume table of contents
View Article: PDF

[12] Foliations. Graduate Studies in Mathematics 176 (2016) 77-90.
Book volume table of contents
View Article: PDF

[13] Groups of homeomorphisms. Graduate Studies in Mathematics 176 (2016) 115-120.
Book volume table of contents
View Article: PDF

[14] Daniela Anca Măcinic, Ştefan Papadima, Clement Radu Popescu and Alexander I. Suciu. Flat connections and resonance varieties: From rank one to higher ranks. Trans. Amer. Math. Soc. 369 (2017) 1309-1343.
Abstract, references, and article information   
View Article: PDF

[15] Arkadius Kalka. Non-associative public-key cryptography. Contemporary Mathematics 677 (2016) 85-112.
Book volume table of contents   
View Article: PDF

[16] Arkadius Kalka and Mina Teicher. Non-associative key establishment protocols and their implementation. Contemporary Mathematics 677 (2016) 113-128.
Book volume table of contents   
View Article: PDF

[17] Valeriy G. Bardakov and Paolo Bellingeri. On Representations of Braids as Automorphisms of Free Groups and Corresponding Linear Representations. Contemporary Mathematics 670 (2016) 285-298.
Book volume table of contents   
View Article: PDF

[18] Kasra Rafi and Jing Tao. Uniform growth rate. Proc. Amer. Math. Soc. 144 (2016) 1415-1427.
Abstract, references, and article information   
View Article: PDF

[19] Tathagata Basak. The complex Lorentzian Leech lattice and the bimonster (II). Trans. Amer. Math. Soc. 368 (2016) 4171-4195.
Abstract, references, and article information   
View Article: PDF

[20] Denis Auroux, J. Elisenda Grigsby and Stephan M. Wehrli. Sutured Khovanov homology, Hochschild homology, and the Ozsv{\'a}th-Szab{\'o} spectral sequence. Trans. Amer. Math. Soc. 367 (2015) 7103-7131.
Abstract, references, and article information   
View Article: PDF

[21] John A. Baldwin and J. Elisenda Grigsby. Categorified invariants and the braid group. Proc. Amer. Math. Soc. 143 (2015) 2801-2814.
Abstract, references, and article information   
View Article: PDF

[22] Adam James, Kay Magaard and Sergey Shpectorov. The lift invariant distinguishes components of Hurwitz spaces for $A_5$. Proc. Amer. Math. Soc. 143 (2015) 1377-1390.
Abstract, references, and article information   
View Article: PDF

[23] Joseph Grant. Lifts of longest elements to braid groups acting on derived categories. Trans. Amer. Math. Soc. 367 (2015) 1631-1669.
Abstract, references, and article information   
View Article: PDF

[24] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc. 366 (2014) 5113-5138.
Abstract, references, and article information   
View Article: PDF

[25] Miguel A. Xicoténcatl. Orbit Configuration Spaces. Contemporary Mathematics 621 (2014) 113-132.
Book volume table of contents   
View Article: PDF

[26] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[27] Jiming Ma. The closure of a random braid is a hyperbolic link. Proc. Amer. Math. Soc. 142 (2014) 695-701.
Abstract, references, and article information   
View Article: PDF

[28] I. A. Dynnikov and V. A. Shastin. On independence of some pseudocharacters on braid groups. St. Petersburg Math. J. 24 (2013) 863-876.
Abstract, references, and article information   
View Article: PDF

[29] Daniel T. Wise. The last incoherent Artin group. Proc. Amer. Math. Soc. 141 (2013) 139-149.
Abstract, references, and article information   
View Article: PDF

[30] S. V. Duzhin. Conway polynomial and Magnus expansion. St. Petersburg Math. J. 23 (2012) 541-550. MR 2896167.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 145 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia